MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION ORIGEN X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G058
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Interrogation of the device confirmed it was operating in safety core and that both brady and tachy therapy remained available.Review of device memory identified an error.The error resulted in software resets performed in an attempt to correct an identified memory inconsistency.The corrupted memory was corrected in the laboratory and the device reverted to normal operation.The cause of the memory inconsistency was not able to be determined through laboratory testing but was likely the result of exposure to radiation, either therapeutic or environmental.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was found to be in safety core.Surgical intervention was performed and the crt-d was explanted and replaced.No additional adverse patient effects were reported.

Brand Name
ORIGEN X4 CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9649685
Report Number2124215-2020-02091
Device Sequence Number2783929
Product Code NIK
UDI-Device Identifier00802526534515
UDI-Public00802526534515
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/10/2018
Device Model NumberG058
Device Catalogue NumberG058
Device Lot Number155079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date01/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;